Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
6 Publications
2024 | Published | Journal Article | IST-REx-ID: 15247 |

Frankl P, Pach J, Pálvölgyi D. Odd-sunflowers. Journal of Combinatorial Theory, Series A. 2024;206(8). doi:10.1016/j.jcta.2024.105889
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 13165 |

Fang L, Huang H, Pach J, Tardos G, Zuo J. Successive vertex orderings of fully regular graphs. Journal of Combinatorial Theory Series A. 2023;199(10). doi:10.1016/j.jcta.2023.105776
[Published Version]
View
| Files available
| DOI
| arXiv
1991 | Published | Journal Article | IST-REx-ID: 4056 |

Edelsbrunner H, Hajnal P. A lower bound on the number of unit distances between the vertices of a convex polygon. Journal of Combinatorial Theory Series A. 1991;56(2):312-316. doi:10.1016/0097-3165(91)90042-F
[Published Version]
View
| DOI
| Download Published Version (ext.)
1986 | Published | Journal Article | IST-REx-ID: 4098 |

Edelsbrunner H, Stöckl G. The number of extreme pairs of finite point-sets in Euclidean spaces. Journal of Combinatorial Theory Series A. 1986;43(2):344-349. doi:10.1016/0097-3165(86)90075-0
View
| DOI
| Download None (ext.)
1986 | Published | Journal Article | IST-REx-ID: 4103 |

Edelsbrunner H, Welzl E. On the maximal number of edges of many faces in an arrangement. Journal of Combinatorial Theory Series A. 1986;41(2):159-166. doi:10.1016/0097-3165(86)90078-6
[Published Version]
View
| DOI
| Download Published Version (ext.)
1985 | Published | Journal Article | IST-REx-ID: 4113
Edelsbrunner H, Welzl E. On the number of line separations of a finite set in the plane. Journal of Combinatorial Theory Series A. 1985;38(1):15-29. doi:10.1016/0097-3165(85)90017-2
View
| DOI